# SDR UALA2010012500289

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COACH EMERGENCY LIGHT STRIP HAS BROKEN PINS.  REMOVED AND REPLACED AFT COACH EMERGENCY LIGHT STRIP.  REMOVED AND REPLACED BATTERY CHARGER M10817, OPS CHECK GOOD.
